Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Redmark

Does differin will help my red marks ? (with photo)

Recommended Posts

So hey everybody , 
I am new here so I dont really know if my problem belongs to this forum , but I hope that you can help in my case anyway ^_^

So , I used to take accutane a year ago , the acne and the pimples decreased in a significant way but after them the red marks appeared ..
this is my face right now : 

So my question is : 
Does the differin treatment helped or make any improvment to the sort of marks that I have ? 

Thank you^_^

Screenshot_20161214-092928.png

Edited by Redmark

Share this post


Link to post
Share on other sites

Can't really see them properly but it looks like its post inflammatory erythema, and not post inflammatory hyperpigmentation. The main difference is that PIH is caused by increased melanin after the lesion has healed. The "damaged" layer of skin eventually sloughs off with time, or you can speed up the process with retinoids (like differin), which cause the skin to shed faster.

The problem here is, that doesn't look like PIH so melanin isn't your problem, therefore the differin probably won't help. If you want to read more about PIE here are a few helpful links:

https://www.reddit.com/r/SkincareAddiction/comments/1tk78i/post_inflammatory_erythema_pie/

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3780804/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×